Publication
Title
Dislocations in diamond : dissociation into partials and their glide motion
Author
Abstract
Language
English
Source (journal)
Physical Review B
Publication
2003
Volume/pages
68:1(2003), p. 1-9
Article Reference
014115
ISI
000184582900050
Medium
E-only publicatie
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 14.10.2018
To cite this reference